# SDR ASMF20190109005

- Difficulty date: October 29, 2018
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 42,473 hours, 18,892 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM DUE TO BEFORE TO TAKEOFF, THE TAKEOFF CONFIGURATION ALARM AND LIGHT, PSEU LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED BITE TO PSEU IAW AMM 31-51-00, SHOWING MESSAGES AND FAILURE CODES STAB TRM NOT GRN, STAB TRM GREEN AND TAKEOFF WARN INHIBIT, 31-55006, 31-55007 AND 31-55008; SO THE TAKEOFF WARNING BITE TEST WAS PERFORMED IAW FIM 31-51 TASK 801 PROCEDURE, TESTED CORRECT.
